Skip to Main content Skip to Navigation
Journal articles

Constrained Consumptions, Lipschitzian Demands, and Regular Economies

Abstract : We consider an exchange economy where the consumers face linear inequality constraints on consumption. We parametrize the economy with the initial endowments and constraints. We exhibit sufficient conditions on the constraints implying that the demand is locally Lipschitzian and continuously differentiable on an open dense subset of full Lebesgue measure. Using this property, we show that the equilibrium manifold is lipeomorphic to an open, connected subset of an Euclidean space and that the lipeomorphism is almost everywhere continuously differentiable. We prove that regular economies are generic and that they have a finite odd number of equilibrium prices and local differentiable selections of the equilibrium prices.
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00265683
Contributor : Jean-Marc Bonnisseau Connect in order to contact the contributor
Submitted on : Wednesday, March 19, 2008 - 9:30:33 PM
Last modification on : Tuesday, January 19, 2021 - 11:08:27 AM

Links full text

Identifiers

Collections

Citation

Jean-Marc Bonnisseau, Jorge Rivera-Cayupi. Constrained Consumptions, Lipschitzian Demands, and Regular Economies. Journal of Optimization Theory and Applications, Springer Verlag, 2006, 131 (2), pp.179-193. ⟨10.1007/s10957-006-9147-z⟩. ⟨halshs-00265683⟩

Share

Metrics

Record views

320